# SDR 95ZZZX3368

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 76209030020120
- Condition: Corroded
- Location: T/B Sta 300
- Part time: 9,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING A/C REFURB, T/B ATTACH FITTING, STA 300, WITH EXCESSIVE CORROSION, PART UNSERVICEABLE.
